# SDR UPS04M42027

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN CONDUCTING TC 403 STEP 10 PARA G STEP 3.  OPERATIONAL CHECK OF FLT DECK EMERGENCY LIGHTS NORMAL IAW MM 33-50-00. PER NRC 735354
